MathSciNet Relay Station
MathSciNet bibliographic data
MR451279 (56 #9566) 58B15 (35J60 47H15)
Berger, M. S.; Plastock, R. A. On the singularities of nonlinear Fredholm operators. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1316–1318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement